# SDR SWAA022554

- Difficulty date: October 28, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 43,749 hours, 41,134 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: AND10141
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT CARGO DOOR LOWER LONGITUDINAL T-CHORD CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR PER MM.
